# SDR IPXA2024121096511

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,725 hours, 20,232 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** MD CGO AFT LP A STATUS MESSAGE IN CRUISE. REFERENCE BARCODE T3F18E005PVTB FOR CORRECTIVE ACTION FOR R&R OF MD CARGO DETECTORS A111 AND A211.  DMP REVERSED, PLACARD REMOVED.
